Approximation of the Classes B_{p,θ}^Ω of Periodic Functions of Many Variables in Uniform Metric
Abstract
We obtain order estimates for the best М-term trigonometric approximations and approximations by Fourier sums for the classes B_{p,θ}^Ω of periodic functions of many variables in the uniform metric.Downloads
Published
25.11.2002
Issue
Section
Research articles
How to Cite
Stasyuk, S. A. “Approximation of the Classes B_{p,θ}^Ω of Periodic Functions of Many Variables in Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1551-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4191.